# SDR PCAA0304068

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8102
- Aircraft serial: 373
- Aircraft time: 24,260 hours, 26,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FLOOR STRIP EMERGENCY LIGHT SYSTEMS LAST SEGMENT UNDER ROW 9 WOULD NOT ILLUMINATE.  WIRE WAS REPAIRED REFERENCING ADVISORY CIRCULAR 43-13.  AIRCRAFT WAS RETURNED TO SERVICE.
